# SDR ASOA201201058

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FWD EQUIPMENT COMPARTMENT FLOOR STRUCTURE AT FS 193.00 IS CRACKED APPROX .5L.  TRIMMED CRACKED SECTION OF FLOOR WEB IAW REO 601R-53-11-245.  PERFORMED EDDY CURRENT IAW STEP 4 OF REO 601R-53-11-245. NO INDICATIONS NOTED.    FABRICATED REPAIR AND INSTALLED IAW REO 601R-53-11-245.
